MAUDE Adverse Event Report: SMITH & NEPHEW, INC. T-MAX II SHOULDER EXPOSURE POSITIONER; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. T-MAX II SHOULDER EXPOSURE POSITIONER; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7210551
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the headpiece of the t max on first use was very loose, so the connection between the rubber headrest and the plastic backing and the metal rod was not secure; the procedure was completed using another method; there is no information regarding if there was any delay.No other complications were reported.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.No serial number was provided and thus a manufacturing record review could not be conducted.A review of the t-max beach chair instructions for use found instructions related to positioning the headset pad.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A complaint history review concluded this was a repeat issue.A review of risk management files found that the reported failure was documented appropriately.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
T-MAX II SHOULDER EXPOSURE POSITIONER
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10631380
Report Number1643264-2020-01407
Device Sequence Number16986134
Product Code FWZ
UDI-Device Identifier03596010513649
UDI-Public03596010513649
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210551
Device Catalogue Number7210551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;